Alert archive / Montana / Winter Storm Warnings in 2012

Winter Storm Warning 2, NWS Glasgow, MT

March 18, 2012Phillips County, Montana

NWS Glasgow, MT issued this winter storm warning at Mar 18, 2012, 2:20 PM MDT for Phillips County, Montana. It took effect at Mar 19, 2012, 12:00 AM MDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 18, 2012, 2:20 PM MDT (20:20 UTC)
In effect from
Mar 19, 2012, 12:00 AM MDT
Expired
Mar 19, 2012, 3:49 AM MDT
In force
4 hr
Issued by
NWS Glasgow, MT

County Phillips County, MT

The radar

The Glasgow radar (KGGW), 96 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 8.3 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2012-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2012-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -140 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1333 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-140 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

297 
WWUS45 KGGW 182020
WSWGGW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
220 PM MDT SUN MAR 18 2012

.A STRONG LOW PRESSURE SYSTEM WILL LIFT ACROSS EASTERN MONTANA
TONIGHT INTO MONDAY. SIGNIFICANT PRECIPITATION IS EXPECTED WITH
THIS SYSTEM AND AS IT LIFTS INTO CANADA...COLD AIR WILL MOVE INTO
THE REGION AND CAUSE RAIN TO CHANGE TO SNOW. THE GREATEST SNOW
ACCUMULATIONS ARE EXPECTED IN THE HIGHER ELEVATIONS OF THE LITTLE
ROCKIES.

MTZ060-191030-
/O.UPG.KGGW.WS.A.0002.120319T0600Z-120320T0300Z/
/O.NEW.KGGW.WS.W.0002.120319T0600Z-120320T0600Z/
SOUTHWEST PHILLIPS-
INCLUDING THE CITY OF...ZORTMAN
220 PM MDT SUN MAR 18 2012

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO
MIDNIGHT MDT MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW...AND BLOWING SNOW...WHICH IS IN EFFECT
FROM MIDNIGHT TONIGHT TO MIDNIGHT MDT MONDAY NIGHT. THE WINTER
STORM WATCH IS NO LONGER IN EFFECT.

* TIMING...RAIN CHANGING TO SNOW LATE TONIGHT...THEN SNOW
  CONTINUING THROUGH MONDAY EVENING.

* MAIN IMPACTS...SNOW ACCUMULATION OF UP TO 7 INCHES IS POSSIBLE
  ABOVE 3500 FEET IN THE LITTLE ROCKIES. STRONG NORTHWEST WINDS
  OF 20 TO 30 MILES PER HOUR ON MONDAY WILL CAUSE BLOWING SNOW TO
  REDUCE VISIBILITY AT TIMES.

* OTHER IMPACTS...TEMPERATURES AROUND FREEZING WILL RESULT IN
  HEAVY WET SNOW WHICH COULD DOWN TREE LIMBS AND POWER LINES. AS
  TEMPERATURES DROP INTO THE 20S MONDAY NIGHT...ROADS MAY BECOME
  ICY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW MEANS SEVERE
WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT
AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS OR
IMPOSSIBLE. TRAVEL IS NOT RECOMMENDED. IF YOU MUST TRAVEL...KEEP A
WINTER SURVIVAL KIT INCLUDING A FLASHLIGHT...FOOD...AND WATER IN
YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

MTZ016-021-022-059-191030-
/O.NEW.KGGW.WW.Y.0008.120319T1200Z-120320T0600Z/
CENTRAL AND SOUTHEAST PHILLIPS-PETROLEUM-GARFIELD-
NORTHERN PHILLIPS-
INCLUDING THE CITIES OF...MALTA...SACO...WINNETT...JORDAN...
WHITEWATER
220 PM MDT SUN MAR 18 2012

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM MONDAY TO MIDNIGHT
MDT MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...AND BLOWING SNOW WHICH IS IN EFFECT
FROM 6 AM MONDAY TO MIDNIGHT MDT MONDAY NIGHT.

* TIMING...RAIN CHANGING TO SNOW MONDAY MORNING...THEN SNOW
  CONTINUING THROUGH MONDAY EVENING. 

* MAIN IMPACT...SNOW ACCUMULATION OF UP TO 4 INCHES IS POSSIBLE.
  STRONG NORTHWEST WINDS OF 20 TO 30 MILES PER HOUR WILL CAUSE
  BLOWING SNOW TO REDUCE VISIBILITY AT TIMES.

* OTHER IMPACTS...AS TEMPERATURES DROP INTO THE 20S MONDAY
  NIGHT...ROADS MAY BECOME ICY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITY. USE CAUTION WHILE DRIVING.



&&

$$
1 follow-up statement
670 
WWUS45 KGGW 190949
WSWGGW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
349 AM MDT MON MAR 19 2012

.A VERY STRONG LOW PRESSURE SYSTEM WILL LIFT THROUGH THE NORTHERN
HIGH PLAINS TODAY. SIGNIFICANT PRECIPITATION IS EXPECTED WITH THIS
SYSTEM AND AS IT MOVES INTO CANADA...COLD AIR WILL SURGE SOUTHWARD
IN ITS WAKE OVER NORTHEAST MONTANA...EVENTUALLY CHANGE THE
PRECIPITATION TO SNOW. THE GREATEST SNOW ACCUMULATIONS ARE
EXPECTED IN THE HIGHER ELEVATIONS OF THE LITTLE ROCKIES.

MTZ060-191800-
/O.CAN.KGGW.WS.W.0002.000000T0000Z-120320T0600Z/
/O.NEW.KGGW.BZ.W.0001.120319T1200Z-120320T0600Z/
SOUTHWEST PHILLIPS-
INCLUDING THE CITY OF...ZORTMAN
349 AM MDT MON MAR 19 2012

...BLIZZARD WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THE
WINTER STORM WARNING HAS BEEN CANCELLED. 

* TIMING...RAIN CHANGING TO SNOW EARLY THIS MORNING...THEN SNOW
  CONTINUING THROUGH THIS EVENING.

* MAIN IMPACTS...HEAVY SNOW ACCUMULATION IS EXPECT IN THE LITTLE
  ROCKY MOUNTAINS. STRONG NORTHWEST WINDS TODAY WILL CAUSE
  BLOWING SNOW TO SIGNIFICANTLY REDUCE VISIBILITY THROUGH MOST OF
  THE DAY.

* WINDS/VISIBILITY...NORTHWEST AT 30 TO 40 MPH...REDUCING
  VISIBILITY TO LESS THAN 1/4 MILE AT TIMES.

* SNOW ACCUMULATIONS...10 TO 12 INCHES OF SNOW IS EXPECTED TO
  ACCUMULATE TODAY IN THE HIGHER ELEVATIONS OF THE LITTLE ROCKIES.

* OTHER IMPACTS...TEMPERATURES AROUND FREEZING WILL RESULT IN
  HEAVY WET SNOW WHICH COULD DOWN TREE LIMBS AND POWER LINES.
  ROADS WILL BECOME VERY SLIPPERY TODAY AS SNOW ACCUMULATES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITY ARE LIKELY. THIS WILL LEAD TO WHITEOUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF
STRANDED...STAY WITH YOUR VEHICLE.

&&

$$

MTZ021-191800-
/O.UPG.KGGW.WW.Y.0008.120319T1200Z-120320T0600Z/
/O.NEW.KGGW.BZ.W.0001.120319T1200Z-120320T0600Z/
PETROLEUM-
INCLUDING THE CITY OF...WINNETT
349 AM MDT MON MAR 19 2012

...BLIZZARD WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THE
WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. 

* TIMING...RAIN CHANGING TO SNOW EARLY THIS MORNING...THEN SNOW
  CONTINUING THROUGH THIS EVENING.

* WINDS/VISIBILITY...NORTHWEST AT 30 TO 40 MPH...REDUCING
  VISIBILITY TO LESS THAN 1/4 MILE AT TIMES.

* SNOW ACCUMULATIONS...6 TO 8 INCHES.

* OTHER IMPACTS...TEMPERATURES AROUND FREEZING WILL RESULT IN HEAVY
  WET SNOW WHICH COULD DOWN TREE LIMBS AND POWER LINES. ROADS WILL
  BECOME VERY SLIPPERY TODAY AS SNOW ACCUMULATES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITY ARE LIKELY. THIS WILL LEAD TO WHITEOUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF
STRANDED...STAY WITH YOUR VEHICLE.

&&

$$

MTZ016-022-059-191800-
/O.UPG.KGGW.WW.Y.0008.120319T1200Z-120320T0600Z/
/O.NEW.KGGW.WS.W.0003.120319T1200Z-120320T0600Z/
CENTRAL AND SOUTHEAST PHILLIPS-GARFIELD-NORTHERN PHILLIPS-
INCLUDING THE CITIES OF...MALTA...SACO...JORDAN...WHITEWATER
349 AM MDT MON MAR 19 2012

...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN EFFECT
UNTIL MIDNIGHT MDT TONIGHT. THE WINTER WEATHER ADVISORY IS NO
LONGER IN EFFECT.

* TIMING...RAIN CHANGING TO SNOW THIS MORNING...THEN SNOW
  CONTINUING THROUGH THIS EVENING.

* MAIN IMPACT...SNOW ACCUMULATION OF UP TO 7 INCHES IS LIKELY.
  STRONG NORTHWEST WINDS OF 20 TO 30 MILES PER HOUR WILL CAUSE
  BLOWING SNOW TO REDUCE VISIBILITY AT TIMES.

* OTHER IMPACTS...TEMPERATURES AROUND FREEZING WILL RESULT IN HEAVY
  WET SNOW WHICH COULD DOWN TREE LIMBS AND POWER LINES. ROADS WILL
  BECOME VERY SLIPPERY TODAY AS SNOW ACCUMULATES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW MEANS SEVERE WINTER
WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS
OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS OR
IMPOSSIBLE. TRAVEL IS NOT RECOMMENDED. IF YOU MUST TRAVEL...KEEP A
WINTER SURVIVAL KIT INCLUDING A FLASHLIGHT...FOOD...AND WATER IN
YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

MTZ017-061-191800-
/O.NEW.KGGW.WW.Y.0009.120319T1200Z-120320T0600Z/
CENTRAL AND SOUTHERN VALLEY-NORTHERN VALLEY-
INCLUDING THE CITIES OF...GLASGOW...FORT PECK...HINSDALE...
FRAZER...OPHEIM
349 AM MDT MON MAR 19 2012

...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT.

* TIMING...RAIN CHANGING TO SNOW LATE THIS MORNING...THEN SNOW
  CONTINUING THROUGH THIS EVENING.

* MAIN IMPACT...SNOW ACCUMULATIONS OF 2 TO 4 INCHES IS LIKELY
  THROUGH THIS EVENING. THE HEAVIEST SNOW WILL BE ALONG AND WEST
  OF HIGHWAY 24. 

* OTHER IMPACTS...OCCASIONAL AND VARIABLE WINDS UP TO 25 MPH WILL
  REDUCE VISIBILITY AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITY. USE CAUTION WHILE DRIVING.

&&

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this winter storm warning went out at Mar 18, 9:26 AM MDT, 4 hours 54 minutes earlier.

Area forecast discussion, Mar 18, 9:26 AM MDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GLASGOW MT
926 AM MDT SUN MAR 18 2012

.SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH TUESDAY...
UPPER TROF CONTINUES TO SLOWLY ROTATE INTO THE GREAT BASIN WITH
THERMAL RIDGE SHIFTING EASTWARD. SURFACE LOW OVER EASTERN MONTANA
WATER VAPOR LOOP PLACES THE ELONGATED TROUGH ALONG THE WEST COAST
WHERE IT IS PICKING UP PACIFIC MOISTURE NEAR THE BAJA AND EJECTING
IT IN A NORTHERLY DIRECTION INTO CENTRAL MONTANA. THE LONG FETCH
STRIPS SOME OF THE MOISTURE OUT BEFORE IT GETS HERE. SO IT ISN'T
PARTICULARLY WET. THE ASSOCIATED COLD FRONT IS STALLED OVER
NORTHEAST MONTANA THIS MORNING IN A NORTH-SOUTH ORIENTATION.
FINALLY THE RADAR IS PICKING UP ECHOS FROM RAIN SHOWERS FALLING IN
BLAINE COUNTY. MODELS SHOW THE UPPER TROUGH BEGINNING TO SWING
THROUGH THE GREAT BASIN TODAY. THIS WILL INITIATE A PUSH ON THE
COLD FRONT WHICH WILL GET NUDGED FARTHER EAST LATE TODAY AND
TONIGHT. THIS WILL SHIFT THE MOISTURE OVER THE WESTERN ZONES AFTER
00Z. SO EXPECT THE AREA TO REMAIN DRY TODAY. THE MAIN ADJUSTMENT
WILL BE TO SKY COVER TO INCREASE IT...BASED ON OBSERVATIONS. SCT

PREVIOUS DISCUSSION...
WILL CONTINUE TO WEAKEN TODAY LEAVING A WEAK BOUNDARY NEAR THE
NORTH DAKOTA BORDER. ANOTHER SURFACE LOW DEVELOPS ACROSS EASTERN
WYOMING THIS AFTERNOON THEN LIFTS NORTH ALONG THE MT/ND BORDER
TONIGHT AND INTO SOUTHERN SASKATCHEWAN ON MONDAY...PUSHED BY A
SHORTWAVE LIFTING OUT OF THE GREAT BASIN TROF. A SECOND SHORTWAVE
OUT OF THE PACIFIC NORTHWEST SWEEPS ASIDE THE UPPER TROF ON
TUESDAY.

MOISTURE STREAMING NORTH WILL KEEP CLOUDS OVER MUCH OF THE REGION
TODAY...LIMITING MIXING AND SUPPRESSING TEMPERATURES SLIGHTLY.
STILL EXPECT RECORD TEMPERATURES ACROSS THE EAST BUT LIKELY WILL
NOT REACH THE ALL TIME MARCH RECORDS. RELATIVE HUMIDITY AND WINDS
WILL BE MARGINAL FOR CRITICAL FIRE CONDITIONS...WITH RH GENERALLY
ABOVE 20 PERCENT AND WINDS BELOW 20 MPH...SO HAVE DROPPED THE FIRE
WEATHER WATCH FOR ZONE 122.

DEEPENING MOISTURE AND INCREASING LIFT ON THE WEST SIDE OF THE LOW
LIFTING ACROSS THE REGION TONIGHT WITH BRING A GOOD CHANCE OF
PRECIPITATION TO CENTRAL MONTANA TONIGHT AND WRAPPING INTO EASTERN
MONTANA ON MONDAY. MODELS HAVE BEEN VERY CONSISTENT OVER THE PAST
FEW DAYS KEEPING MOST OF THE PRECIPITATION OVER THE WESTERN HALF
OF THE CWA. RAIN IS EXPECTED INITIALLY ALTHOUGH AS COLD AIR WRAPS
IN BEHIND THE LOW SHOULD SEE A CHANGE OVER TO SNOW BEFORE THE
PRECIPITATION ENDS LATE MONDAY. SNOW ACCUMULATIONS WILL BE
GENERALLY LIGHT...WITH THE EXCEPTION BEING THE HIGHER TERRAIN OF
THE FAR SOUTHWEST PORTION OF THE CWA...ESPECIALLY THE LITTLE
ROCKIES. HAVE ISSUED A WINTER STORM WARNING FOR ABOVE 4000 FT IN
SOUTHWEST PHILLIPS COUNTY AS THAT AREA HAS THE BEST CHANCE FOR
SIGNIFICANT WET HEAVY SNOW FALL ON MONDAY.

COLD AIR ADVECTION AND TIGHT GRADIENT BEHIND THE STORM SYSTEM WILL
ALSO BRING INCREASED WEST WINDS ALONG WITH COLDER TEMPERATURES TO
THE REGION ON MONDAY. THE COLD AIR WILL LINGER ON TUESDAY. EBERT

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...

THE EXTENDED FORECAST PERIOD BEGINS WITH MONTANA UNDER A MORE
ZONAL FLOW PATTERN...SANDWICHED BETWEEN CANADIAN LOW PRESSURE
AND HIGHER PRESSURE FROM THE SOUTHWESTERN US STATES. MOISTURE IS
SOMEWHAT LIMITED AND LARGE SCALE FORCING FOR ASCENT GENERALLY
OSCILLATES BETWEEN WEEK LIFTING AND WEAK SUBSIDENCE THROUGH THE
ENTIRE EXTENDED FORECAST PERIOD. JUST ENOUGH OF THESE MIGHT BE
PRESENT FRIDAY AFTERNOON AND EVENING TO SQUEEZE OUT A FEW
SPRINKLES OF RAIN ACROSS OUR NORTHWESTERN ZONES.

BEGINNING FRIDAY NIGHT...FORECAST CONFIDENCE DECREASES
SIGNIFICANTLY WITH A CORRESPONDING DIVERGENCE OF EXTENDED MODEL
SOLUTIONS. THE GFS WANTS TO BRING THE NEXT PACIFIC UPPER LEVEL
TROUGH WELL INLAND OVER THE WESTERN STATES AND CASCADE MOUNTAIN
RANGE WHILE THE EC WANTS TO KEEP THAT NEXT WESTERN TROUGH
COMPLETELY OUT TO SEA AND HOLD WEAK RIDGING OVER MONTANA. FOR
NOW...TRIED TO BLEND EXTENDED SOLUTIONS AND AS SUCH...NOT A WHOLE
LOT OF ACTIVITY IS EXPECTED THROUGHOUT THE FORECAST PERIOD. MOST
OF OUR CWA LIES ON THE DRIER SIDE OF THINGS THROUGH THE
EXTENDED...BUT THERE SEEMS TO BE A PROMINENT MOISTURE FEED TO OUR
WEST WHICH REPEATEDLY CLIPS OUR NORTHERN AND NORTHWESTERN ZONES.
AS FORECAST MODEL SOLUTION FALL MORE INTO LINE WITH EACH
OTHER...ADDITIONAL PERIODS OF PRECIPITATION WILL LIKELY BE ADDED
TO THE FORECAST FOR THESE AREAS.

FOR TEMPERATURES...EXPECT GENERALLY ABOVE NORMAL TEMPERATURES WITH
A COLD FRONT ON THURSDAY NIGHT...DROPPING TEMPERATURES 5 TO 10
DEGREES...CLOSER TOWARD MORE NORMAL LEVELS FOR THIS TIME OF
YEAR...ONLY TO REBOUND WARMER YET AGAIN INTO NEXT WEEKEND.
BMICKELSON

&&

.AVIATION...
VFR CONDITIONS ARE EXPECTED THROUGHOUT THE TAF CYCLE. HIGH CLOUDS
WILL LOWER INTO MONDAY MORNING WHEN RAINSHOWERS WILL BEGIN MOVING
EAST INTO THE GLASGOW VICINITY. NORTH TO NORTHEAST WINDS WILL
INCREASE TONIGHT. JAMBA

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM LATE TONIGHT THROUGH MONDAY EVENING FOR
ABOVE 4000 FEET FOR THE SOUTHWEST PHILLIPS.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Mar 18, 3:34 AM MDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
334 AM MDT SUN MAR 18 2012

MTZ018>020-023>027-062-182145-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-MCCONE-RICHLAND-DAWSON-PRAIRIE-
WIBAUX-EASTERN ROOSEVELT-
334 AM MDT SUN MAR 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

NEAR RECORD TEMPERATURES ARE AGAIN EXPECTED ACROSS EASTERN MONTANA
TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ016-017-021-022-059>061-182145-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
PETROLEUM-GARFIELD-NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-
NORTHERN VALLEY-
334 AM MDT SUN MAR 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONG LOW PRESSURE SYSTEM WILL LIFT ACROSS EASTERN MONTANA
TONIGHT INTO MONDAY. SIGNIFICANT PRECIPITATION IS EXPECTED
WITH THIS SYSTEM AND AS IT LIFTS INTO CANADA...COLD AIR WILL MOVE
INTO THE REGION AND CAUSE RAIN TO CHANGE TO SNOW. THE GREATEST
SNOW ACCUMULATIONS ARE EXPECTED IN THE HIGHER ELEVATIONS OF THE
LITTLE ROCKIES...WITH LITTLE ACCUMULATION EXPECTED IN THE RIVER
VALLEYS. A WINTER STORM WATCH IS IN EFFECT FOR LATE TONIGHT
THROUGH MONDAY FOR THE LITTLE ROCKIES ABOVE 4000 FEET.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 8:32 PM MDTFire Weather WatchGGWDawson, McCone, Prairie, Richland, Wibaux7 hr
Mar 18, 3:30 AM MDTWinter Storm WatchGGWPhillips11 hr
Mar 18, 2:20 PM MDTWinter Weather AdvisoryGGWGarfield, Petroleum, Phillips13 hr

Nearby

Winter Storm Warnings in Montana, 2012Every winter storm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.